MathSciNet Relay Station
MathSciNet bibliographic data
MR1322190 (96b:32003) 32A35 (31C15 46E15)
Cohn, W. S.; Verbitsky, I. E. Nonlinear potential theory on the ball, with applications to exceptional and boundary interpolation sets. Michigan Math. J. 42 (1995), no. 1, 79–97.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement